Gap solitons on a ring

Yaroslav V. Kartashov, Boris A. Malomed, Victor A. Vysloukh, Lluis Tomer

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce a new species of gap solitons (GSs) supported by an azimuthally modulated guiding ring in defocusing cubic media. The periodicity in the azimuthal direction strongly modifies properties and existence domains of GSs. In addition to the fundamental solitons, we report even and twisted bound states. The former type is found to be stable, while the twisted states are always unstable in defocusing media.

Original languageEnglish
Pages (from-to)2949-2951
Number of pages3
JournalOptics Letters
Volume33
Issue number24
DOIs
StatePublished - 15 Dec 2008

Fingerprint

Dive into the research topics of 'Gap solitons on a ring'. Together they form a unique fingerprint.

Cite this